MathSciNet Relay Station
MathSciNet bibliographic data
MR1144611 (93g:53040) 53C12 (57R30)
Masa, Xosé Duality and minimality in Riemannian foliations. Comment. Math. Helv. 67 (1992), no. 1, 17–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement